# SDR AALA202106289021

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737-8
- Aircraft serial: 44485
- Aircraft time: 771 hours, 342 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Dirty
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY LOCK IS DIFFICULT TO MOVE. REMOVED DEBRIS FROM AFT LEFT LAVATORY FLOOR STOP. LAVATORY DOOR LOCK OPERATIONS CHECK OK PER AIRLINE STANDARD MAINTENANCE PRACTICES.
